schliessen

Filtern

 

Bibliotheken

1.

A note on some identities of derangement polynomials
by Kim, Taekyun

Journal of Inequalities and Applications, 2018, Vol.2018(1), pp.1-17

3.

Differential Equations Associated with Degenerate Cauchy Numbers
by Kim, Taekyun

Iranian Journal of Science and Technology, Transactions A: Science, 2019, Vol.43(3), pp.1021-1025

1

Recommended databases

Find more Articles matching your search terms in these recommended databases.

Filter electronic articles 3 Hits

Remove Filters